Re: [MOL] Question [02237] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Question



Thank you so much for your response. Another drug does not set well with
me, but I think it is time I have been seeing a therapist for over a
year now and he too agrees that it is time.
debby

Joy Ann Reckley wrote:
> 
> Hi Debbie!  I'm a licensed social worker (not that that means anything real
> great or gospel) LOL but I think that depression certainly is a side effect
> of the chemo but more likely a side effect from what your spirit and body
> are going through.  The best thing to do is to go easy on yourself and how
> you're feeling and just to be ok with however you are feeling because you
> have to go through it to heal.  If you feel your depression is hindering
> your routine daily activities, talk to someone... a friend, clergy,
> therapist, doc.  If talking doesn't help after a few weeks, you may
> consider medication for depression but if you do that rememeber it's just
> one more med to be broken down and pass through your system.  Hope some of
> this helps.  I will keep you in my thoughts and prayers.  Take care, Joy
> 
> At 08:48 PM 4/27/00 -0400, you wrote:
> >I was wondering if one of the lesser known side of effect of Tamoxifen
> >is depression? Seem to be in slump that I can't shake. It is being to
> >really concern me and I can't put my finger on what is bothering me.
> >Well, besides that we had to put our loving dog, Fred, down two weeks
> >ago, and the usual stress of life. Feel like I am under water at times
> >and would love to spend as much time as possible in my bed. To be honest
> >I only signed on tonight to see if Kathy was in need of any assistance.
> >If not for worrying about her I would have gone straight to bed at 8:00
> >when I got home. Some of the things that I used to enjoy no longer do it
> >for me. Sorry to ramble. I guess the question is: is depression a side
> >effect, and if it is what should I do about it?
> >Thank you
> >Debby
> >------------------------------------------------------------------------
> >This is an automatically-generated notice.  If you'd like to be removed
> >from the mailing list, please visit the Medicine-On-Line Discussion Forum
> >at <http://www.meds.com/con_faq.html>, or send an email message to:
> >majordomo@lists.meds.com
> >with the subject line blank and the body of the message containing the line:
> >unsubscribe mol-cancer your-email-address
> >where the phrase your-email-address is replaced with your actual email
> >address.
> >------------------------------------------------------------------------
> >
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------